# SDR USAA060050

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 312 S-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TIE CLIP CRACKED, BS 312 S-27L.  FABRICATED AND INSTALLED NEW TIE CLIP IAW SRM 51-40-03 AND 02 AND BOEING DRW 69-37411, DEFECT SIZE: .25".
